# SDR SWAA2017022211974

- Difficulty date: February 15, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 48,842 hours, 23,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 115A5214
- Condition: Corroded
- Location: Bs 727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT CORRODED AT BS 727C+15, RBL 21.   R & R THE FLOOR SUPPORT IAW SRM.
